MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-04-0240
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Inadequate Osseointegration (2646); Joint Laxity (4526)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had an initial left total knee arthroplasty on (b)(6) 2020 and then approximately 1 year, 9 months later on (b)(6) 2022 the patient experienced a revision surgical procedure.The patient was revised to competitor devices.Revision operative report of 26 apr 2022- failed tka secondary septic loosening.X-rays demonstrated loosening of tibial as well as patellar component.Aspirated knee, it was significant for red blood cells as well as 12,000 white blood cells with 100% neutrophil differential- nothing grew from the aspiration.Patellar component was completely loose.Removed any remaining cement.Femoral component was grossly loose.Removed it as well as the fibrous tissue underneath it all the way back to bone.Removed the tibial component, it was grossly loose.Sterile dressing was applied.No apparent complications noted.There is no clinical/patient medical information provided.There is no other information available.
 
Additional Manufacturer Narrative
D10.Concomitants: optetrak logic tibial insert (02-012-51-4013, 4141935); optetrak 3 peg patella (200-02-32, 6529350); optetrak logic fit tibial tray (02-022-45-4030, 5281680); palacos r&g bone cement x 2.H3.Investigation results- the cause of the patient¿s infection/septic loosening and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.There is no clinical/patient medical information provided.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, instability and tibial loosening, and patellar loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC CR FEMORAL POR, LEFT, SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key18988700
Report Number1038671-2024-00681
Device Sequence Number2833358
Product Code JWH
UDI-Device Identifier10885862158277
UDI-Public10885862158277
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K140302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2024
Device Catalogue Number02-010-04-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date06/04/2025
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale